JournalszaaVol. 31, No. 2pp. 125–137

Regular Potential Approximation for δ\delta-Perturbation Supported by Curve of the Laplace-Beltrami Operator on the Sphere

  • D.A. Eremin

    Mordovian State University, Saransk, Russian Federation
  • D.A. Ivanov

    Mordovian State University, Saransk, Russian Federation
  • Igor Yu. Popov

    St. Petersburg National Research University of Information Technologies, Mechanics and Optics, Russian Federation
Regular Potential Approximation for $\delta$-Perturbation Supported by Curve of the Laplace-Beltrami Operator on the Sphere cover
Download PDF

Abstract

Operator extension theory model for -perturbation supported by curve of the Laplace-Beltrami operator on the sphere is described. The sequence of operators with regular potentials converging to the model operator in norm resolvent sense is constructed.

Cite this article

D.A. Eremin, D.A. Ivanov, Igor Yu. Popov, Regular Potential Approximation for δ\delta-Perturbation Supported by Curve of the Laplace-Beltrami Operator on the Sphere. Z. Anal. Anwend. 31 (2012), no. 2, pp. 125–137

DOI 10.4171/ZAA/1451